Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The dynamics of Morse-Smale diffeomorphisms on the torus


Author: Steve Batterson
Journal: Trans. Amer. Math. Soc. 256 (1979), 395-403
MSC: Primary 58F09; Secondary 58F20, 58F22
DOI: https://doi.org/10.1090/S0002-9947-1979-0546925-1
MathSciNet review: 546925
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For orientation preserving diffeomorphisms on the torus necessary and sufficient conditions are given for an isotopy class to admit a Morse-Smale diffeomorphism with a specified periodic behavior.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F09, 58F20, 58F22

Retrieve articles in all journals with MSC: 58F09, 58F20, 58F22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0546925-1
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society